# SDR USAA920080697

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 25,940 hours, 13,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6742
- Condition: Deflated
- Location: R2 Door
- Part time: 22,094 hours, 15,586 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - C11 CHECK - R2 DOOR SLIDE FAILED CLEARANCE CHECK.  REPLACED R2 DOOR SLIDE IAW USAIRWAYS TASKCARD 26C84252002.
